# SDR ASAA2018090425981

- Difficulty date: September 2, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 38,819 hours, 11,682 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 1828203
- Part serial: 13511
- Condition: Cracked
- Location: Ac Bay
- Part time: 38,814 hours, 11,678 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF HEAT EXCHANGER FOUND A CRACK ON THE BOTTOM IN BOARD SIDE OF PRIMARY HEAT EXCHANGER. GROUNDED - YES. REMOVED RT SIDE PRIMARY HEAT EXCHANGER REF AMM 21-51-03-000-805-002 & INSTALLED NEW PRIMARY HEAT EXCHANGER REF AMM 21-51-03-400-804-002.
